# SDR BAGA2025120300001

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N244BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55318
- Aircraft time: 3,022 hours, 1,539 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HEATER WHEN TURNED ON GAVE STRONG ELECTRICAL BURNING SMELL. WHEN TURNED OFF, SMELL DISAPATED AND DID NOT RETURN. HEATER LEFT OFF FOR DURATION OF FLIGHT. NO ONBOARD MEDICAL ATTENTION NEEDED FOR CREW OR PAX. NO EMERGENCY DECLARED. AFT GALLEY HEATER PLACED ON MEL.
